Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Blood pressure, Depof 37, zolpidem, cetzine, after dose and dinner not in senses. Please suggest?

My Father 63 years old with a blood pressure 160/100 was prescribed by a cardiac a combination of Depof 37 with zolpidem 10mg & half a tablet of cetzine before dinner. After having this dose he had his dinner and a little sweet dish, after this he is not feeling well he is not in his senses and i m not able to contact any doctor. PLEASE HELP
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hello! I have carefully studied your problem & would like to suggest you not to be so worried because your father, a 63 years old gentleman appears to have been experiencing the extreme sedative effect of the combination of five antidepressants / antipsychotics plus cetirizine, all of these drugs cause a profound sedation.( Depof 37 is a combination of four drugs, Trihexphenidyl, Chlordiazepoxide, Trifluperazine, and Imipramine hydrochloride.)
In this condition you should contact an eminent psychiatrist urgently!
The sedative effect will be subsided but may take a longer period, so your father should be under observation of a psychiatrist in view of certain complications, till his recovery.
Thanks & wishing a speedy recovery of your father!
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor